# SDR IXXA20241511001

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Closeout Panel
- Part number: 311T1570108
- Part serial: NSN
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 446CR HAS ELONGATED HOLES
